MathSciNet Relay Station
MathSciNet bibliographic data
MR696862 62G10 (60J99 62M99)
Schwager, Steven J. Run probabilities in sequences of Markov-dependent trials. J. Amer. Statist. Assoc. 78 (1983), no. 381, 168–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement